# SDR IPXA09555468

- Difficulty date: March 21, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 APU CUTOUT AFT STRAP P/N 148N3138-8000 IS CORRODED BS 1824 STR 3R-6R.  REPAIRED PER ATS ER 09-2077 DATED 08APR09.
